MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; NASAL TUBING

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; NASAL TUBING
Model Number BC192-05
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Section d4: serial number intentionally left blank as the information is not applicable.Section g4: no 510(k) number was included due to the subject device being exempt from pma pathway to regulatory approval.Method: the subject bc192 flexitrunk infant nasal tubing was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is based on the information, photograph and description of events provided by the customer, previous investigations of similar complaints and our knowledge of the product.Results: visual inspection of the provided photograph revealed that one of the tubing of the bc192 flexitrunk infant nasal tubing, was observed torn on the circuit end side, confirming the reported fault.Conclusion: without the subject device, we are unable to determine the exact cause of the reported fault.All flexitrunk nasal tubing are visually inspected, and pressure tested before leaving the production line, those that fail are rejected.This suggests that the damage on the subject nasal tubing occurred after it was released for distribution.Our user instructions which accompany the bc192 flexitrunk nasal tubing system state: "use caution when positioning or disconnecting to the infant interface.Avoid excessive pull forces, sharp objects, and tubing holders.Damage to the tubing may cause loss of pressure and require immediate replacement." a caution insert is included in the packaging to remind the user to take extra care when handling the bc192 flexitrunk nasal tubing.
 
Event or Problem Description
A distributor in china reported on behalf of a healthcare facility that the tubing of a bc192-05 flexitrunk infant nasal tubing was found broken during use on a patient.There were no reported patient consequences.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
NASAL TUBING
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key21587578
Report Number9611451-2025-00202
Device Sequence Number21136648
Product Code BZO
UDI-Device Identifier09420012413406
UDI-Public(01)09420012413406(10)2102063985(11)220302(17)250302
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2025
Device Model NumberBC192-05
Device Catalogue NumberBC192-05
Device Lot Number2102063985
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Initial Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown